# SDR UIEA2016092800781

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,409 hours, 17,227 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225048344
- Part serial: 106808
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SWITCH ON HSI PANEL INOPERATIVE.  R & R THE WEATHER RADAR CONTROL PANEL, EFIS CONTROL PANEL.  OPS CHECK GOOD IAW AMM 34-43-02.
